hello has anyone used topical steroid creams for long peroids of time and experienced any side effects?? thining of the skin...stretch marks...etc..?? I have thinning of the skin . It makes me mad because I dont remember any doc telling me not to use them for extended periods of time and telling me about the side effects!! the doc just kept refilling the meds for me for years! I have used them since i was 10 iam now 27!
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...